Perturbed Hidden Matrix Cryptosystems

Zhiping Wu State Key Laboratory of Information Security, Graduate School of Chinese Academy of Sciences, 100039-08, Beijing, China Jintai Ding Department of Mathematical Sciences, University of Cincinnati, Cincinnati, OH, 45221-0025, USA Jason E. Gower Department of Mathematical Sciences, University of Cincinnati, Cincinnati, OH, 45221-0025, USA Dingfeng Ye State Key Laboratory of Information Security, Graduate School of Chinese Academy of Sciences, 100039-08, Beijing, China

TBD mathscidoc:2207.43018

ICCSA, 2, 595–602, 2005.5
We apply internal perturbation [3] to the matrix-type cryptosystems [C_n] and HM constructed in [9]. Using small instances of these variants, we investigate the existence of linearization equations and degree 2 equations that could be used in a XL attack. Our results indicate that these new variants may be suitable for use in practical implementations. We propose a specific instance for practical implementation, and estimate its performance and security.
No keywords uploaded!
[ Download ] [ 2022-07-08 17:05:51 uploaded by dingjt ] [ 332 downloads ] [ 0 comments ]
@inproceedings{zhiping2005perturbed,
  title={Perturbed Hidden Matrix Cryptosystems},
  author={Zhiping Wu, Jintai Ding, Jason E. Gower, and Dingfeng Ye},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220708170551254197595},
  booktitle={ICCSA},
  volume={2},
  pages={595–602},
  year={2005},
}
Zhiping Wu, Jintai Ding, Jason E. Gower, and Dingfeng Ye. Perturbed Hidden Matrix Cryptosystems. 2005. Vol. 2. In ICCSA. pp.595–602. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220708170551254197595.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved